# SDR C2XA07IA202

- Difficulty date: September 13, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 19,468 hours, 18,177 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 16405080
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH FLT 2302, MX WORKING MEL 33-20-001/C PLASTIC BURNT SMELL IN AIRCRAFT.  MAINTENANCE REMOVED AND REPLACED CONNECTOR TO OVERHEAD LIGHT, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
